# SDR UIEA2023053000535

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE AT RBL 6 WITH CRACK.( FOUND DURING ACCESS PROCESS TO THE W/O A1N080-7-550)(  PERFORMED PERMANENT REPAIR AT WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE BETWEEN RBL 5 TO RBL 55, DUE TO CRACK I/A/W B737-800 BCF SRM 57-10-10-2R-5 REPAIR 5 FIG 202  )
